# SDR IPXA2020091106062

- Difficulty date: September 10, 2020
- Submitted: September 11, 2020
- Operation: Air carrier
- Aircraft: N130UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0814
- Aircraft time: 21,723 hours, 13,775 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5327923920200
- Condition: Corroded
- Location: Frame 79
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: A 300 MAIN CARGO DECK SEAT TRACK NR YO IS CORRODED AS VIEWED UNDER FLOOR BOARD 261AM, JUST AFT OF FRAME 79.  REPAIRED SEAT TRACK, IAW SRM 53-10-16 FIG 201.
